Patient Comments: Coronary Angioplasty and Stents - Experience

Question:

Please share your experience with coronary angioplasty and stents. Submit Your Comment

Comment from: Capt, 55-64 Male (Patient) Published: October 02

I had stents put in 9 years back. Now I find myself feeling tired, have pain in the shoulder and under the heart sometimes. I only want to lie down and sleep because I feel drained if I am not working. I take my medicines every day. I am on Plavix, Crestor, Tritrace, Betaloc, and aspirin which I have been taking for 9 years.

Comment from: Navigator, 75 or over Male (Patient) Published: December 24

I had two stents installed after discovery of blocks during a stress test. Within two weeks following starting on Plavix plus aspirin I started having severe GERD. I am not taking a proton pump inhibitor due to some studies indicating complications of reduced effectiveness of Plavix in some patients. Taking famotidine near maximum recommended dose eliminates GERD unless I miss a dose. I have not found much literature linking Plavix (or even stent application) with GERD. I don’t know if this is normal, unusual, or to be expected.

Comment from: ameen, 45-54 Male (Patient) Published: November 05

I had coronary angioplasty but after that I have been having tremors in my shoulder and sometimes problem in taking breath also.

SLIDESHOW

Heart Disease: Causes of a Heart Attack See Slideshow